# SDR UALA2011022100868

- Difficulty date: February 20, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 56,485 hours, 21,264 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Overserviced
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARMING LEVER IS STIFF DIFFICULT TO ARM.  FOUND DOOR DAMPNER ACCUMULATOR OVERSERVICED. SERVICED TO CORRECT PRESSURE IAW AMM.
